Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The tensor product of semigroups


Author: Pierre-Antoine Grillet
Journal: Trans. Amer. Math. Soc. 138 (1969), 267-280
MSC: Primary 20.93
DOI: https://doi.org/10.1090/S0002-9947-1969-0237687-X
MathSciNet review: 0237687
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Vol. 1, Math. Surveys, No. 7, Amer. Math. Soc., Providence, R. I., 1962, reprint 1964.
  • [2] Paul Dubreil, Contribution à la théorie des demi-groupes, Mém. Acad. Sci. Inst. France (2) 63 (1941), no. 3, 52. MR 0016424
  • [3] Pierre-Antoine Grillet, Morphismes spéciaux et décompositions, C. R. Acad. Sci. Paris Sér. A-B 266 (1968), A397–A398 (French). MR 0230791
    Pierre-Antoine Grillet, Quelques propriétés des catégories non abéliennes, C. R. Acad. Sci. Paris Sér. A-B 266 (1968), A550–A552 (French). MR 0230792
    Pierre-Antoine Grillet, La suite exacte d’homologie dans une catégorie non abélienne, C. R. Acad. Sci. Paris Sér. A-B 266 (1968), A604–A606 (French). MR 0230793
  • [4] -, La suite exacte d'homologie dans une catégorie non-abélienne, C. R. Acad. Sci. Paris Sér. A 266 (1968), 604-606.
  • [5] N. Kimura, Identity $ {(xy)^n} = {x^n}{y^n}$ on semigroups, (to appear).
  • [6] Saunders Mac Lane, Homology, Die Grundlehren der mathematischen Wissenschaften, Bd. 114, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963. MR 0156879
  • [7] Takayuki Tamura and Naoki Kimura, Existence of greatest decomposition of a semigroup, Kōdai Math. Sem. Rep. 7 (1955), 83–84. MR 0080102

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.93

Retrieve articles in all journals with MSC: 20.93


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0237687-X
Article copyright: © Copyright 1969 American Mathematical Society